Jump to content

Recommended Posts

hey y'all

I've become crazy itchy in the past few months, and though I haven't done a huge battery of allergy tests yet, I have been to my dermatologist and we've only been able to curb the gerenalized itching (no bumps), not eliminate it.

I take a couple of anticonculsant-style mood stabilizers and I'm wondering if anyone taking drugs like this had an experience developing an allergy after having been on them for some time. I tried Wellbutrin and got itchy after just two weeks, which I'm told is the normal way. But I've been on lithium and lamictal for 2+ years . . .

would love to hear if anyone has experience in this dept.

thanks team

-k

Link to comment
Share on other sites

I don't know how helpful this is, but:

I was on Wellbutrin and had some severe (landed in the hospital) after about 3 weeks.

Also once I was on Prozac and Neurontin at the same time and had yet another severe eaction about 2 weeks in.

I have no other allergies and have not reacted that way to any other meds and I've been on just about all of them.

So I guess a late reaction can happen.

Link to comment
Share on other sites

Lamictal says that rash/sjs/allergy usually occurs within the first 8 weeks of usage, but may occur at any time. Noting this for comparison to other AC's, though Lamictal is probably the most notorious.

I'm not sure (don't believe) that it is possible to be "allergic" to Lithium, since it is a simple salt.

a.m.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...